# SDR CA030106009

- Difficulty date: December 31, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 26,142 hours
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006475
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A LOSS OF HYDRAULIC FLUID AND PRESSURE IN FLIGHT. EMERGENCY EXTENSION CARRIED OUT WITH A SAFE LANDING. CHAFED HYDRAULIC LINES FOUND RUBBED THROUGH BY PLASTIC DRAIN LINE IN LT NACELLE.  HYDRAULIC LINES FOUND CHAFED WERE PN 2781006475 AND 2781032233 AND 2781032626.
